# SDR CHQA200800085

- Difficulty date: April 22, 2008
- Submitted: April 25, 2008
- Operation: Air carrier
- Aircraft: N378SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145593
- Aircraft time: 16,971 hours, 12,375 cycles
- Engine: Allsn AE3007A
- Engine time: 22,018 hours, 15,849 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A13
- Part serial: CAE311170
- Condition: Failed
- Location: Nr 1
- Part time: 22,018 hours, 15,849 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5328, STL TO MKE, DURING CLIMB THE FLIGHT CREW REPORTED HEARING A LOUD BANG FROM THE LEFT SIDE OF THE AIRCRAFT AND AN EICAS ENG 1 OUT MESSAGE.  THE PROPER QRH CHECKLISTS WERE FOLLOWED AND THE APU WAS STARTED IN FLIGHT.  THE CREW ATTEMPTED AN INFLIGHT RESTART USING THE APU BUT THE ENGINE FAILED TO START.  THE AIRCRAFT DIVERTED TO BLV AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE ENGINE AND REPORTED THAT THE QUILL SHAFT APPEARED TO BE SHEARED.  THE N1 WAS REPORTED TO BE EASY TO ROTATE BY HAND WHILE ATTEMPTING ENGINE START AND N2 WOULD SPOOL UP QUICKLY WITH NO N1 ROTATION.  THE NUMBER 1 ENGINE WAS REPLACED.  AFTER REPLACING E1 THERE WERE NO FURTHER DEFECTS.
